# SDR CA090428005

- Difficulty date: April 27, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Beech 95-C55
- Aircraft time: 5,484 hours
- Engine: Cont IO520C
- Propeller: Mcauly 2AF34C55
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D4883C55
- Condition: Unserviceable
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROP RECEIVED FOR REPAIR OF RED OIL LEAK. UPON VISUAL INSP CORROSION DAMAGE UNDER THE PAINT WAS OBSERVED. THE AMOUNT OF DAMAGE RENDERS THE HUB UNSERVICEABLE IAW MM NR SPM100-1R4.
